Hi all.... My boy Jack was only diagnosed 3 weeks ago....we have been giving him caninsulin shots of 1 unit twice a day to start off....I noticed after the 1st day of injections when Jack fell off to sleep he was twitching then immediately would fall into a very deep sleep to the point his whole body became limp, head floppy & eyes rolled back.....The only way I managed to wake him was to gently lift him. I called my vet the very next day who advised to decrease his caninsulin to 0.5 units twice a day & see how he goes. He seemed to take well to this dosage & he had his 1st glucose curve carried out last weekend at home by a mobile vet....Here are the results: After the curve my vet has advised to increase his caninsulin back to 1 unit twice a day. He seemed fine with the increase the 1st couple of days but last night & today Ive started noticing him doing the same twitching again when he is drifting off to sleep. Every time he does this I worry he is having a hypo but when I immediately check his BG is never low enough - I use a human meter. Ive not set up a spread sheet as of yet but am recording his BG readings, Here are his results from today: AMPS - 17 mmol/l (Pre-Food) Units - 1.0 caninsulin +1 hr - +2 hr - 11.5 mmol/l +3 hr - +4 hr - +5 hr - 8.5 mmol/l +6 hr - +7 hr - 10.5 mmol/l +8 hr - +9 hr - 11.7 mmol/l +10hr - +11 hr - PMPS - 14.2 mmol/l (After food) Units - 1.0 caninsulin Generally he doesnt seem himself/normal at all....Is constantly scratching/licking/cleaning himself to the point he is causing sores. He is twitching a fair bit when awake & shaking his head a fair bit too. Im terribly worried he has developed DKA although he isnt particulary as thirsty as he was before we started insulin shots & I have tested his urine for ketones using my partners strips (he himself is type 1 diabetic) which always come up normal. Im just at my whitts end & extremely worried....Desperate to help Jack & get him feeling better....Its breaking my heart seeing him in such bad shape & I hate the thought of how much suffering he must be feeling!! Any help will be greatly appreciated!